Jump to content

Photo

Lowering Dosage From 100 Mg To 50 Mg?


1 reply to this topic

#1 KarBear310

KarBear310

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 1
About Me
  • Joined: 03-February 12

Posted 03 February 2012 - 10:27 AM

HI all,

I started out on 100 mg but experienced weight gain and bloating. Been on it for almost two years. Does anyone have any experience with reducing there dosage from 100mg to 50 mg? Its been about two weeks, and my skin still looks fine, fingers crossed :) Thanks to all that reply!


Keri

#2 strwberry2178

strwberry2178

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 214
    Likes: 0
About Me
  • Joined: 25-April 06

Posted 20 April 2012 - 12:16 PM

Hi! I was wondering if you're still having good results from lowering your dosage from 100mg to 50mg? I'm assuming you're talking about Spiro?

I was just at my derm. and she wants to lower my dosage to 50mg as well...and I'm TERRIFIED! I've only been on spiro for a year and she said she wants to try me taking less medications. But all I take is spiro, birth control and thyroid medication!! UGH!!

Thanks!!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users